Patient Questions

QUESTION

Eye Swelling After Botox Injections

I recently had Botox injected for the first time. The doctor injected it into my forehead, crow's feet and along sides my nose. Since then, my right eye is completely swollen on the upper lid and the inner corner. Could Botox have caused this? This has never happened to me before, and it's just happening on the right eye.

ANSWER

Swelling after Botox

Swelling is unusual after Botox injection. In addition to brow ptosis (brow drooping) after Botox, other things in the possibility list include infection or allergic reaction. To help with the symptoms try keeping your head elevated to reduce the swelling and contact your injector and explain your concerns. If the symptoms do not improve within a few days contact them again. I hope this helps

Not seeing your answer?

Find a Question
All Patient Questions
Patient Questions
Ask a Question
Contact Us